I recently met a guy, and had protected sex with him once. 2 days after that night, my vagina was very swollen and i saw white thickish discharge so thought yeast infection. I went to buy the generic 7-day Miconazole Nitrate OTC medication. About half way through the treatment I noticed white-ish painful bumps on my vagina and like painful cuts that made it extremely painful to walk and sit. On the 7th day, the swelling/pain had gone down but i still had the bumps & cuts alongside swollen lymph nodes in my hips so I went to my university nurse practitioner and she visually diagnosed it as Herpes. Both HSV 1 & 2 tests came up negative, but she said that it just looked like herpes and she suspects the virus is just so new to my body that it doesn't come up on blood tests yet, and I am going to get re-tested in 2 months.
I know it all the symptoms points to being Herpes, but I am not handling it very well, I want to believe its not at least for the next 2 months. Is it possible that it could be something else? I've been reading that allergic reactions may cause blistering, I have no idea what kind of condom he used and I cannot find it online, could it be a delayed allergic reaction of his condom if it had spermicide?
Or maybe I really did have a yeast infection, but I was allergic to the Miconazole? The first or second day my body completely rejected it (when i used the bathroom the next morning all the cream ended up in the toilet). On about the third day of the medication when I pulled out the injector there was blood on it but I kind of just ignored it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.